It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Shakira;2930141]Hi Cory. I have taken Dianne twice. When i came off it, i started breaking out 3 to 4 months afterwards. I'm taking Marvelon (Desogen) now. They say it's the closest thing to Dianne for skin and it's not as risky as Dianne. It only has 30mg of estrogen instead of 35mg, like Dianne. My skin isn't oily and i'm only getting a couple of spots on my chin and back. I'm thinking of trying a different one now, though. I won't tell you why, as i don't want to influence your decision to try it.[/QUOTE]

Thanks for the info, I don't want to take any other pill though, its been one week since I stopped and I feel hormonal, really cranky!

Its been more than one month off now and I have only had one pimple and the moodiness went away after the first week. My first period came right on time as it usually did with Diane, it was not more heavy and I didn't have any extra cramps.





All times are GMT -7. The time now is 11:52 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!